期刊论文详细信息
Facta Universitatis. Series Mathematics and Informatics
ENTIRE FUNCTIONS SHARING POLYNOMIALS WITH THEIR DERIVATIVES
Goutam Kumar Ghosh1 
[1] Department of Mathematics , Dr. B. N. Dutta Smriti Mahavidyalaya(University of Burdwan)
关键词: Entire function;    Polynomial;    Uniqueness;   
DOI  :  10.22190/FUMI1705729G
学科分类:社会科学、人文和艺术(综合)
来源: Univerzitet u Nishu / University of Nis
PDF
【 摘 要 】

In this paper we study the uniqueness of entire functions sharing two polynomials with their derivatives. The results of the paper improve the corresponding results of Chang and Fang (Kodai Math.J. 25(2002), 309–320) and Lahiri-Ghosh(Present author) (Analysis ,Munich. 31(2011), 47–59).

【 授权许可】

Unknown   

【 预 览 】
附件列表
Files Size Format View
RO201902016012533ZK.pdf 179KB PDF download
  文献评价指标  
  下载次数:6次 浏览次数:16次